The Michigan Mathematical Journal

Representations of real numbers as sums and products of Liouville numbers.

P. Erdős

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 9, Issue 1 (1962), 59-60.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998621

Digital Object Identifier
doi:10.1307/mmj/1028998621

Mathematical Reviews number (MathSciNet)
MR0133300

Zentralblatt MATH identifier
0114.26306

Subjects
Primary: 10.30

Citation

Erdős, P. Representations of real numbers as sums and products of Liouville numbers. Michigan Math. J. 9 (1962), no. 1, 59--60. doi:10.1307/mmj/1028998621. https://projecteuclid.org/euclid.mmj/1028998621


Export citation